On the uniqueness of the Cauchy problem for partial differential operators with multiple characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 2, p. 257-285
@article{ASNSP_1980_4_7_2_257_0,
     author = {Zeman, Marvin},
     title = {On the uniqueness of the Cauchy problem for partial differential operators with multiple characteristics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1980},
     pages = {257-285},
     zbl = {0478.35006},
     mrnumber = {581144},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_2_257_0}
}
Zeman, Marvin. On the uniqueness of the Cauchy problem for partial differential operators with multiple characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 2, pp. 257-285. http://www.numdam.org/item/ASNSP_1980_4_7_2_257_0/

[1] A.P. Calderón, Uniqueness in the Cauchy problem for partial differential equations, Amer. J. Math., 80 (1958), pp. 16-36. | MR 104925 | Zbl 0080.30302

[2] A.P. Calderón, Existence and uniqueness theorems for systems of partial differential equations, in Fluid Dynamics and Applied Mathematics, Gordon and Breach, New York, 1962, pp. 147-195. | MR 156078 | Zbl 0147.08202

[3] T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux derivées partielles à deux variables indépendantes, Ark. Mat. Astr. Fys., 26B, no. 17 (1939), pp. 1-9. | JFM 65.0394.03 | Zbl 0022.34201

[4] P. Cohen, The non-uniqueness of the Cauchy problem, O.N.R. Tech. Rep. 93, Stanford, 1960.

[5] P.M. Goorjian, The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics, Trans. Amer. Math. Soc., 146 (1969), pp. 493-509. | MR 252832 | Zbl 0188.41502

[6] L. Hörmander, On the uniqueness of the Cauchy problem I-II, Math. Scand. 6 (1958), pp. 213-225; 7 (1959), pp. 177-190. | MR 104924

[7] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, Berlin-Göttingen- Heidelberg, 1964. | MR 404822 | Zbl 0108.09301

[8] L. Hörmander, Non-uniqueness for the Cauchy problem, in Fourier Integral Operators and Partial Differential Equations, Lecture Notes in Mathematics, Springer-Verlag, Berlin-Heidelberg-New York, 1975. | MR 419980 | Zbl 0315.35019

[9] J.J. Kohn - L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math., 18 (1965), pp. 269-305. | MR 176362 | Zbl 0171.35101

[10] W. Matsumoto, Uniqueness in the Cauchy problem for partial differential equations with multiple characteristic roots, J. Math. Kyoto Univ., 15, no. 3 (1975), pp. 479-525. | MR 486945 | Zbl 0331.35014

[11] S. Mizohata, Unicité du prolongement des solutions des équations elliptiques du quatrième ordre, Proc. Japan Acad., 34 (1958), pp. 687-692. | MR 105553 | Zbl 0085.08501

[12] S. Mizohata - Y. Ohya, Sur la condition de E. E. Levi concernant des équations hyperboliques, Publ. Res. Inst. Math. Sci., Kyoto Univ. Ser. A, 4 (1968), pp. 511-526. | MR 276606 | Zbl 0202.37401

[13] S. Mizohata - Y. Ohya, Sur la condition d'hyperbolicité pour les équations caractéristiques multiples, II, Japan. J. Math., 40 (1971), pp. 63-104. | MR 303100 | Zbl 0231.35048

[14] L. Nirenberg, Lectures on Partial Differential Equations, Proc. Reg. Conf. at Texas Tech., May 1972, Conf. Board of the A.M.S.

[15] Y. Ohya, On E. E. Levi's functions for hyperbolic equations with triple characteristics, Comm. Pure Appl. Math., 25 (1972), pp. 257-263. | MR 298223 | Zbl 0238.35050

[16] R.N. Pedersen, Uniqueness in Cauchy's problem for elliptic equations with double characteristics, Ark. Mat., 6 (1967), pp. 535-548. | Zbl 0146.34201

[17] A. Plís, A smooth linear elliptic differential equation without any solution in a sphere, Comm. Pure Appl. Math., 14 (1961), pp. 599-617. | MR 136846 | Zbl 0163.13103

[18] M. Sussman, On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two, Tôhoku Math. J., 29 (1977), pp. 165-188. | MR 463692 | Zbl 0355.35028

[19] F. Tréves, Linear Partial Differential Equations with Constant Coefficients, Gordon and Breach, New York, 1966. | MR 224958 | Zbl 0164.40602

[20] K. Watanabe, On the uniqueness of the Cauchy problem for certain elliptic equations with triple characteristics, Tôhoku Math. J., 23 (1971), pp. 473-490. | MR 308584 | Zbl 0237.35032

[21] K. Watanabe - C. Zuily, On the uniqueness of the Cauchy problem for elliptic differential operators with smooth characteristics of variable multiplicity, Comm. Partial Differential Equations, 2, no. 8 (1977), pp. 831-854. | MR 447800 | Zbl 0378.35023

[22] M. Zeman, Uniqueness of solutions of the Cauchy problem for linear partial differential equations with characteristics of constant multiplicity, J. Differential Equations, 24 (1977), pp. 178-196. | MR 599595 | Zbl 0349.35012

[23] M. Zeman, Uniqueness of solutions of the Cauchy problem for linear partial differential equations with characteristics of variable multiplicity, J. Differential Equations, 27 (1978), pp. 1-18. | MR 473447 | Zbl 0367.35055